Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 230, NWS Atlanta, GA

June 30, 20154 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2015, 2:21 PM EDT for 4 counties in Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 2:21 PM EDT (18:21 UTC)
Expired
Jun 30, 2015, 3:00 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:30 PM EDTTSTM WND DMGEmpire, GATRAINED SPOTTER REPORTED TREES AND POWERLINES DOWN NEAR THE INTERSECTION OF HIGHWAY 257 AND HIGHWAY 87 NEAR THE EMPIRE COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:53 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
713 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

892 
WUUS52 KFFC 301821
SVRFFC
GAC023-091-175-235-301900-
/O.NEW.KFFC.SV.W.0230.150630T1821Z-150630T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLECKLEY COUNTY IN CENTRAL GEORGIA...
  NORTHEASTERN PULASKI COUNTY IN CENTRAL GEORGIA...
  WEST CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA...
  NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA...

* UNTIL 300 PM EDT

* AT 221 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COCHRAN...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUBLIN...COCHRAN...CHESTER...DEXTER...DUDLEY...CADWELL...RENTZ...
  PAULK...ROYAL...REBIE...HARLOW...ROWLAND...RODDY...YONKERS...
  EMPIRE...COLEY STATION...PORTER AND GOLDSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3234 8344 3248 8344 3249 8341 3250 8341
      3250 8339 3255 8294 3228 8294
TIME...MOT...LOC 1821Z 270DEG 21KT 3242 8337 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:04 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 30, 2:04 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT TUE JUN 30 2015

.UPDATE...
A SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR
NORTHEAST...EAST...AND PORTIONS OF CENTRAL GEORGIA THROUGH 00Z
LOOKS LIKE THE PRIMARY THREAT FROM ANY SEVERE THUNDERSTORMS THAT
DEVELOP IS STILL GUSTY WINDS...LIGHTING...HEAVY RAIN...AND LARGE
HAIL.

&&

.PREV DISCUSSION... /ISSUED 147 PM EDT TUE JUN 30 2015/

PREV DISCUSSION... /ISSUED 1001 AM EDT TUE JUN 30 2015/

UPDATE...
CONVECTION IN ALABAMA HAS GRADUALLY BEEN WEAKENING OVER THE PAST
COUPLE OF HOURS AS IT PUSHES EAST. HOWEVER...EXPECT MORE SHOWERS
AND THUNDERSTORMS TO DEVELOP BY MIDDAY WITH HEATING COMMENCING AND
RESULTANT INSTABILITY. SOME STORMS MAY BE STRONG TO SEVERE...SO
THEY BEAR WATCHING THROUGH THE DAY TODAY.

PREV DISCUSSION... /ISSUED 731 AM EDT TUE JUN 30 2015/

PREV DISCUSSION... /ISSUED 429 AM EDT TUE JUN 30 2015/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
STORMS RETURN TO THE GEORGIA TODAY AFTER A BRIEF RESPITE OVER THE
LAST TWO DAYS. A SERIES OF DISTURBANCES WILL TRAVERSE THROUGH THE
BROAD TROUGH OVER THE EASTERN U.S. THROUGH THE WEEK...RESULTING IN
MORE ACTIVE WEATHER CONDITIONS. SCATTERED SHOWERS AND THUNDERSTORMS
ORIENTED ACROSS THE TENNESSEE VALLEY AND BACK INTO NORTHERN AL AND
MS /AHEAD OF A WEAK BOUNDARY/ HAS MAINTAINED ITS STRENGTH
OVERNIGHT...AND ANTICIPATE THIS BAND OF CONVECTION TO MAKE ITS WAY
INTO NORTH GEORGIA THIS MORNING. UNFORTUNATELY MODELS DO NOT HAVE A
GOOD HANDLE ON HOW CONVECTION WILL EVOLVE TODAY. SHORT TERM HI-RES
REFLECTIVITY MODELS ALL DIFFER SIGNIFICANTLY WITH THE LOCATION AND
TIMING OF THE STRONGEST CONVECTION THROUGH THE DAY. FOR
EXAMPLE...ONE OF THE LOCAL WRF RUNS SUGGESTS ACTIVITY WILL SPREAD
SOUTHWARD THROUGH LATE MORNING...THEN INTENSIFY SOUTH OF THE ATL
METRO AREA BY MID AFTERNOON. ANOTHER SUGGESTS THAT CURRENT RADAR
ACTIVITY WILL DIMINISH INTO NORTH GEORGIA...WITH NOT MUCH IN THE WAY
OF CONVECTION IMPACTING THE AREA UNTIL MID-LATE AFTERNOON WHEN MORE
DIURNALLY DRIVEN DEVELOPMENT WILL BEGIN OVER THE ATL METRO AREA AND
CONTINUE SOUTHWARD. FOR NOW HAVE OPTED TO GO WITH GOOD CHANCE TO
LIKELY POPS ACROSS NORTH GEORGIA...ALIGNING WITH MORE OF THE LATTER
SCENARIO.

THE COMBINATION OF INCREASINGLY STEEP LAPSE RATES AND CAPES
APPROACHING 2500 J/KG ACROSS THE AREA THIS AFTERNOON WILL PRODUCE
STRONG TO SEVERE STORMS. SPC DOES HAVE ALL OF NORTH AND CENTRAL
GEORGIA HIGHLIGHTED IN A SLIGHT RISK FOR SEVERE STORMS. EXPECT THE
MAIN CONCERN TO BE STRONG...DAMAGING WINDS...IN ADDITION TO THE
FREQUENT LIGHTNING. HAIL ALSO CANNOT BE RULED OUT.

PRECIPITABLE WATER INCREASES THROUGH THE DAY TODAY AS MOISTURE
ADVECTS INTO THE REGION. SOME MODELS ARE INDICATING VALUES COULD
REACH THE 90TH PERCENTILE...SUGGESTING EFFICIENT RAIN PROCESSES. AS
A RESULT...EXPECT LOCALLY HEAVY RAIN TO BE A CONCERN IN STORMS
TODAY...WITH LOCALIZED FLASH FLOODING POSSIBLE...PARTICULARLY SMALL
CREEKS/STREAMS AND LOW LYING/ FLOOD PRONE AREAS.

LARGELY DIURNAL CONVECTION EXPECTED AGAIN WEDNESDAY. HAVE GONE WITH
SLIGHTLY LOWER POPS EARLY...THEN RAMP THEM UP TO LIKELY QUICKLY BY
WEDNESDAY AFTERNOON.

31

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MODELS IN AGREEMENT WITH HOLDING THE UPPER TROUGH OVER THE EASTERN
U.S. THROUGH THE WEEK. THERE IS SOME STRENGTH DIFFERENCES IN THE
SHORT WAVES AS THEY ROTATE THROUGH THE FLOW AND OVER THE CWA BUT
BOTH THE GFS AND ECMWF AGREE ON TIMING AND THIS HAS GIVEN MORE
CONFIDENCE IN THE SOLUTION. HOWEVER BY THE WEEKEND DIFFERENCES IN
THE UPPER TROUGH SOLUTION OCCUR WITH THE ECMWF FLATTENING OUT THE
TROUGH WHILE THE GFS MAINTAINS A TROUGH. THE GFS SOLUTION ALSO
KEEPS MOISTURE OVER THE CWA WHICH IS BEING MORE CONSISTENT FROM
RUN TO RUN WHILE THE ECMWF IS NO LONGER PROGGING A STRONG H5 HIGH
OVER THE CWA. FOR THESE REASONS HAVE LEANED MORE TOWARD THE GFS
SOLUTION AND HAVE KEPT POPS IN THROUGH THE WEEKEND.

17

AVIATION...
18Z UPDATE...
SCATTERED CONVECTION THAT HAS DEVELOPED MIDDAY TODAY WILL CONTINUE
MOVING EAST OF ATL. ADDITIONAL ISOLATED CONVECTIVE DEVELOPMENT
WILL BE POSSIBLE THROUGH THIS EVENING. POTENTIAL EXISTS FOR SOME
LOW CLOUD DEVELOPMENT FOR WEDS MORNING BRINGING SCT IFR TO LOW
MVFR. EXPECT MORE AFTERNOON CONVECTION ON WEDNESDAY. WINDS WILL
REMAIN FROM THE WEST.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE LOW ON POTENTIAL FOR ADDITIONAL CONVECTIVE DEVELOPMENT
THIS AFTERNOON.
HIGH CONFIDENCE ALL OTHER ELEMENTS.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  67  89  69 /  60  30  50  50
ATLANTA         87  69  87  71 /  60  40  50  50
BLAIRSVILLE     80  64  81  66 /  60  30  70  70
CARTERSVILLE    85  67  87  70 /  60  30  60  60
COLUMBUS        89  71  90  73 /  60  50  40  30
GAINESVILLE     86  67  86  69 /  60  30  60  60
MACON           92  68  91  71 /  60  50  40  30
ROME            87  68  87  71 /  60  30  70  70
PEACHTREE CITY  87  67  88  69 /  60  50  40  50
VIDALIA         93  71  92  72 /  60  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...
BUTTS...CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...
FANNIN...GLASCOCK...GREENE...HALL...HANCOCK...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
LUMPKIN...MACON...MADISON...MONROE...MONTGOMERY...MORGAN...
NEWTON...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...
SUMTER...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...
TREUTLEN...TWIGGS...UNION...WALTON...WARREN...WASHINGTON...
WHEELER...WHITE...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...RW
LONG TERM....01
AVIATION...RW
Hazardous weather outlook, Jun 30, 4:29 AM EDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 AM EDT TUE JUN 30 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
429 AM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS EXPECTED TODAY.

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT WILL BE STRONG...DAMAGING WINDS...FREQUENT LIGHTNING
AND LOCALLY HEAVY RAINFALL. HAIL UP TO 1 INCH IS ALSO POSSIBLE.

DISCUSSION...

THE COMBINATION OF AN UPPER LEVEL DISTURBANCE AND AMPLE MOISTURE
WILL PRODUCE CONDITIONS TO SUPPORT THE DEVELOPMENT OF STRONG TO
SEVERE STORMS...PARTICULARLY THIS AFTERNOON AND EVENING. IN ADDITION
TO THE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING...ABUNDANT
MOISTURE WILL ALLOW FOR HEAVY RAINFALL IN STORMS. LOCALIZED HEAVY
RAINFALL MAY PRODUCE FLASH FLOODING...ESPECIALLY IN LOW LYING OR
FLOOD PRONE AREAS AND SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE UPPER TROUGH WILL HOLD OVER THE FORECAST AREA THROUGH THE WEEK
WITH SHORT WAVES MOVING THROUGH THE FLOW AND OVER THE REGION. THIS
WILL KEEP THE RISK OF SHOWERS AND THUNDERSTORMS OVER NORTH AND
CENTRAL GEORGIA WITH THE BEST CHANCES THURSDAY INTO FRIDAY. SOME
STORMS COULD BE STRONG WITH ISOLATED SEVERE STORMS POSSIBLE EACH
DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 30, 1:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT TUE JUN 30 2015

GAZ096-107-301830-
BLECKLEY GA-PULASKI GA-
157 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY AND PULASKI COUNTIES
UNTIL 230 PM EDT...

AT 157 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF UNADILLA TO 7 MILES WEST OF
HAWKINSVILLE TO NEAR VIENNA...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAWKINSVILLE...MOCK SPRINGS...HARTFORD...PULASKI STATE PRISON...
OCMULGEE PUBLIC FISHING AREA...WALLACE...MOBLEY CROSSING AND
BROWNDALE.

LAT...LON 3224 8361 3224 8362 3225 8361 3229 8361
      3238 8354 3239 8352 3239 8350 3242 8347
      3233 8334 3215 8352 3212 8361
TIME...MOT...LOC 1757Z 232DEG 18KT 3232 8365 3225 8359 3211 8370
Special weather statement, Jun 30, 1:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT TUE JUN 30 2015

GAZ050-051-061-301830-
TALIAFERRO GA-GREENE GA-HANCOCK GA-
159 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...GREENE AND HANCOCK
COUNTIES UNTIL 230 PM EDT...

AT 159 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM NEAR GREENSBORO TO NEAR REYNOLDS PLANTATION...AND
MOVING EAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENSBORO...WHITE PLAINS...SILOAM...REYNOLDS PLANTATION...LIBERTY...
SPRINGFIELD...VEAZEY...SHOULDERBONE AND ROBINSON.

LAT...LON 3330 8293 3334 8314 3336 8317 3337 8317
      3338 8322 3339 8322 3340 8321 3341 8323
      3356 8323 3359 8293
TIME...MOT...LOC 1759Z 260DEG 27KT 3353 8320 3338 8321
Special weather statement, Jun 30, 2:01 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT TUE JUN 30 2015

GAZ016-023-024-301830-
WHITE GA-BANKS GA-HALL GA-
201 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WHITE...BANKS AND HALL COUNTIES
UNTIL 230 PM EDT...

AT 200 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR
GAINESVILLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...BALDWIN...LULA...ALTO...CLERMONT...PINEFIELD
CROSSROADS...HOLLINGSWORTH AND MOSSY CREEK.

LAT...LON 3455 8362 3451 8367 3443 8361 3449 8355
      3449 8352 3448 8344 3442 8338 3441 8338
      3429 8387 3439 8395 3458 8364
TIME...MOT...LOC 1800Z 247DEG 19KT 3437 8385
Special weather statement, Jun 30, 2:02 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUN 30 2015

GAZ074-076-301830-
WASHINGTON GA-JEFFERSON GA-
202 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON AND JEFFERSON COUNTIES
UNTIL 230 PM EDT...

AT 202 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR DAVISBORO...
OR 8 MILES EAST OF SANDERSVILLE...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...DAVISBORO...RIDDLEVILLE...STELLAVILLE...STAPLETONS
CROSSROADS...DOWNS AND GRANGE.

LAT...LON 3290 8270 3308 8274 3313 8259 3312 8258
      3313 8258 3321 8232 3294 8227
TIME...MOT...LOC 1802Z 260DEG 27KT 3302 8267
Special weather statement, Jun 30, 2:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT TUE JUN 30 2015

GAZ025-027-301845-
MADISON GA-JACKSON GA-
209 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND JACKSON COUNTIES
UNTIL 245 PM EDT...

AT 208 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER ILA...OR NEAR
DANIELSVILLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COMMERCE...DANIELSVILLE...NICHOLSON...COMER...ILA...NEESE...DIAMOND
HILL...PAOLI...POCATALIGO AND VANNA.

LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
      3412 8305 3411 8303 3410 8304 3407 8300
      3404 8340 3418 8346 3421 8341 3420 8340
      3421 8337 3426 8330 3425 8327 3424 8317
      3427 8311
TIME...MOT...LOC 1808Z 247DEG 19KT 3418 8327
Special weather statement, Jun 30, 2:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT TUE JUN 30 2015

GAZ083-084-095>097-107-109-301900-
TWIGGS GA-BLECKLEY GA-DODGE GA-WILKINSON GA-LAURENS GA-HOUSTON GA-
PULASKI GA-
213 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...DODGE...
WILKINSON...LAURENS...HOUSTON AND PULASKI COUNTIES UNTIL 300 PM
EDT...

AT 213 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM ROBINS AFB TO NEAR COCHRAN...AND MOVING EAST AT
25 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...HAWKINSVILLE...JEFFERSONVILLE...WARNER ROBINS...CHESTER...
DEXTER...DUDLEY...CADWELL...RENTZ...DANVILLE...MONTROSE...
ALLENTOWN...ROBINS AFB...MARION...HARTFORD...PULASKI STATE PRISON...
OCMULGEE PUBLIC FISHING AREA...ROYAL...MOBLEY CROSSING AND REBIE.

LAT...LON 3265 8363 3280 8316 3234 8287 3221 8346
TIME...MOT...LOC 1813Z 270DEG 21KT 3262 8358 3245 8342

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:57 AM EDTSpecial Weather StatementFFCFannin33 min
Jun 30, 9:08 AM EDTSpecial Weather StatementFFCTowns, Union37 min
Jun 30, 9:49 AM EDTSpecial Weather StatementFFCWhitfield41 min
Jun 30, 10:07 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Whitfield38 min
Jun 30, 10:25 AM EDTSpecial Weather StatementFFCDawson, Gilmer, Pickens50 min
Jun 30, 10:48 AM EDTSpecial Weather StatementFFCFannin42 min
Jun 30, 10:51 AM EDTSpecial Weather StatementFFCMurray24 min
Jun 30, 11:15 AM EDTSpecial Weather StatementFFCUnion30 min
Jun 30, 11:18 AM EDTSpecial Weather StatementFFCDawson27 min
Jun 30, 11:54 AM EDTSpecial Weather StatementFFCTowns, Union, White36 min
Jun 30, 12:05 PM EDTSpecial Weather StatementFFCChattahoochee, Marion25 min
Jun 30, 12:14 PM EDTSpecial Weather StatementFFCClayton, DeKalb31 min
Jun 30, 12:19 PM EDTSpecial Weather StatementFFCDawson, Pickens26 min
Jun 30, 12:23 PM EDTSpecial Weather StatementFFCBanks37 min
Jun 30, 12:30 PM EDTSpecial Weather StatementFFCMarion, Schley30 min
Jun 30, 12:32 PM EDTSpecial Weather StatementFFCTalbot28 min
Jun 30, 12:35 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton40 min
Jun 30, 12:54 PM EDTSpecial Weather StatementFFCUpson36 min
Jun 30, 12:59 PM EDTSpecial Weather StatementFFCNewton, Rockdale31 min
Jun 30, 1:03 PM EDTSpecial Weather StatementFFCWhitfield27 min
Jun 30, 1:08 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton37 min
Jun 30, 1:17 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 30, 1:19 PM EDTSpecial Weather StatementFFCCrawford, Peach26 min
Jun 30, 1:22 PM EDTSpecial Weather StatementFFCGlascock23 min
Jun 30, 1:25 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Union50 min
Jun 30, 1:29 PM EDTSpecial Weather StatementFFCHouston31 min
Jun 30, 1:32 PM EDTSpecial Weather StatementFFCPutnam28 min
Jun 30, 1:41 PM EDTSpecial Weather StatementFFCClarke, Oconee49 min
Jun 30, 1:44 PM EDTSpecial Weather StatementFFCCrisp31 min
Jun 30, 1:47 PM EDTSpecial Weather StatementFFCHouston, Peach28 min
Jun 30, 1:57 PM EDTSpecial Weather StatementFFCPulaski33 min
Jun 30, 1:59 PM EDTSpecial Weather StatementFFCGreene31 min
Jun 30, 2:01 PM EDTSpecial Weather StatementFFCHall29 min
Jun 30, 2:02 PM EDTSpecial Weather StatementFFCJefferson28 min
Jun 30, 2:09 PM EDTSpecial Weather StatementFFCMadison36 min
Jun 30, 2:13 PM EDTSpecial Weather StatementFFCBleckley, Laurens, Twiggs47 min
Jun 30, 2:30 PM EDTSpecial Weather StatementFFCBanks30 min
Jun 30, 2:34 PM EDTSpecial Weather StatementFFCWilkes26 min
Jun 30, 2:43 PM EDTSpecial Weather StatementFFCGlascock32 min
Jun 30, 2:45 PM EDTSpecial Weather StatementFFCJohnson45 min
Jun 30, 2:55 PM EDTSpecial Weather StatementFFCTelfair, Wheeler35 min
Jun 30, 3:18 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler27 min
Jun 30, 3:28 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen47 min
Jun 30, 4:41 PM EDTSpecial Weather StatementFFCJackson34 min
Jun 30, 5:25 PM EDTSpecial Weather StatementFFCClarke, Oconee35 min
Jun 30, 5:46 PM EDTSpecial Weather StatementFFCGreene29 min
Jun 30, 5:58 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam47 min
Jun 30, 6:25 PM EDTSevere Thunderstorm WarningFFCHancock27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.